# SDR KPVA200032

- Difficulty date: October 21, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: D830
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - RIGHT FORWARD AND LEFT AFT EMERGENCY EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES.  SYSTEM OPS CHECKED GOOD.  (M)
